Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 13, 2011, 4:39 PM MDT for Cascade County, Lewis and Clark County, Meagher County, Montana. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 4:39 PM MDT (22:39 UTC)
- Expired
- Jul 13, 2011, 5:45 PM MDT
- In force
- 66 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Cascade County, MT, Lewis and Clark County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 48 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:15 PM MDT | HAIL 0.5 | 13 Ese Craig, MT | PEA TO MARBLE SIZE HAIL...OR ONE QUARTER TO ONE HALF INCH DIAMETER HAIL...OCCURRED BETWEEN 500 PM AND 515 PM MDT. THERE WAS ALSO 0.44 INCHES OF RAINFALL WITH THE STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WUUS55 KTFX 132239 SVRTFX MTC013-049-059-132345- /O.NEW.KTFX.SV.W.0033.110713T2239Z-110713T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 439 PM MDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CASCADE COUNTY IN CENTRAL MONTANA... NORTHWESTERN MEAGHER COUNTY IN CENTRAL MONTANA... EAST CENTRAL LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA... * UNTIL 545 PM MDT * AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 16 MILES SOUTHEAST OF WOLF CREEK...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTH CENTRAL CASCADE...NORTHWESTERN MEAGHER AND EAST CENTRAL LEWIS AND CLARK COUNTIES. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED 6 MILES NORTH OF HELENA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4733 11156 4693 11108 4675 11175 4691 11197 TIME...MOT...LOC 2239Z 231DEG 25KT 4691 11174 $$ HOENISCH
2 follow-up statements
688 WWUS55 KTFX 132307 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 507 PM MDT WED JUL 13 2011 MTC013-049-059-132345- /O.CON.KTFX.SV.W.0033.000000T0000Z-110713T2345Z/ CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT- 507 PM MDT WED JUL 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR EXTREME EAST CENTRAL LEWIS AND CLARK...NORTHWESTERN MEAGHER AND SOUTH CENTRAL CASCADE COUNTIES... AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTH CENTRAL CASCADE COUNTY...OR 20 MILES SOUTHEAST OF CASCADE...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN CASCADE COUNTY AT 520 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4716 11141 4693 11108 4685 11162 4701 11178 TIME...MOT...LOC 2308Z 231DEG 25KT 4703 11150 $$
909 WWUS55 KTFX 132338 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 538 PM MDT WED JUL 13 2011 MTC013-049-059-132348- /O.EXP.KTFX.SV.W.0033.000000T0000Z-110713T2345Z/ CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT- 538 PM MDT WED JUL 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL LEWIS AND CLARK...NORTHWESTERN MEAGHER AND SOUTH CENTRAL CASCADE COUNTIES WILL EXPIRE AT 545 PM MDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...HOWEVER THIS STORM REMAINS SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4716 11141 4693 11108 4685 11162 4701 11178 TIME...MOT...LOC 2338Z 231DEG 25KT 4716 11126 $$ HOENISCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:12 PM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 13, 1:12 PM MDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 112 PM MDT WED JUL 13 2011 .DISCUSSION... TONIGHT THROUGH FRIDAY...RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS A MOIST AND UNSTABLE AIRMASS WITH DIFFLUENT FLOW ALOFT CONTINUES TO RESIDE OVER THE REGION. THE BIGGEST THREATS WILL BE HEAVY RAINFALL WITH FLASH FLOODING POTENTIAL ALONG WITH STRONG AND GUSTY WINDS. ACTIVITY WILL DIMINISH LATE THIS EVENING WITH PARTLY CLOUDY SKIES OVERNIGHT. ON THURSDAY...SOUTHWEST FLOW ALOFT AND INSTABILITY WILL RESULT IN A SIMILAR SCENARIO WITH AFTERNOON CONVECTION LIKELY WITH THE GREATEST THREAT OVER SOUTHWEST AND PARTS OF CENTRAL MONTANA. HOWEVER...MORE CLOUDS MAY KEEP HIGH TEMPERATURES COOLER WHICH MAY LOWER THE SEVERE POTENTIAL. BY FRIDAY...THE CHANCES FOR AFTERNOON THUNDERSTORMS WILL DECREASE AS THE UPPER-LEVEL LOW THAT HAS BEEN OVER THE PACIFIC NORTHWEST SHIFTS NORTHWARD INTO SOUTHERN ALBERTA. HAVE THUS LOWERED POPS TO SLIGHT CHANCE AND CHANCE ACROSS THE AREA. MLS FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT A FEW SHOWERS/THUNDERSTORMS TO CONTINUE TO AFFECT THE REGION INTO THE START OF THE WEEKEND...AS A WEAK UPPER LEVEL DISTURBANCE MOVES NORTHEAST THROUGH THE AREA ON SATURDAY. HOWEVER...THE CHANCES FOR PRECIPITATION WILL GENERALLY BE DIMINISHING BY THE EVENING HOURS. THEN FOR SUNDAY THROUGH TUESDAY...THE REGION WILL GENERALLY BE UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE OF HIGH PRESSURE. LITTLE TO NO PRECIPITATION IS EXPECTED OVER THE PLAINS...WITH A SMALL CHANCE FOR AN ISOLATED MOUNTAIN THUNDERSTORM CONTINUING. FOR NEXT WEDNESDAY...THE GFS/EC HAVE FAIRLY OPPOSITE SOLUTIONS...WITH THE GFS BEING WARM/MOSTLY DRY...WHILE THE EC HAS A TROF OF LOW PRESSURE OVER THE REGION...RESULTING IN COOLER WEATHER AND A GOOD CHANCE FOR RAIN. FOR NOW...WENT WITH THE DRY/WARM GFS...AS A SUMMER TIME UPPER LEVEL RIDGE IS USUALLY SLOW TO BREAK DOWN. IN TERMS OF TEMPERATURES...EXPECT A SEASONABLE DAY ON SATURDAY...THEN A GRADUAL WARMING TREND CAN BE EXPECTED FROM SUNDAY THROUGH TUESDAY. BY TUESDAY...AFTERNOON TEMPERATURES WILL AVERAGE BETWEEN 5 AND 10 DEGREES ABOVE NORMAL. THE WARM TEMPERATURES ARE EXPECTED TO CONTINUE INTO NEXT WEDNESDAY. BRUSDA && .AVIATION... UPDATED 1730Z. VFR CONDITIONS SHOULD PREVAIL AT ALL TAF SITES FOR A MAJORITY OF THE FORECAST PERIOD. A RELATIVELY MOIST AND UNSTABLE AIRMASS WILL SLOWLY MOVE ACROSS THE AREA THROUGH THE PERIOD. EXPECT A FEW ISOLATED THUNDERSTORMS OVER THE AREA BEFORE 20Z...WITH THE THUNDERSTORM ACTIVITY BECOMING MORE WIDESPREAD AFTER 22Z TODAY. EXPECT ABOUT 1/2 HOUR PERIODS OF MODERATE TO HEAVY RAINFALL AND REDUCED VISIBILITIES IN HEAVIER STORMS. THE STORMS WILL START TO EXIT NORTH CENTRAL MONTANA BY 8Z THURSDAY. BRIEF IFR/MVFR CONDITIONS WILL BE LIKELY IN/NEAR ANY THUNDERSTORMS. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF 56 78 53 82 / 60 30 30 10 CTB 55 76 49 77 / 60 30 20 10 HLN 56 79 53 83 / 50 30 20 20 BZN 52 82 49 84 / 30 30 20 20 WEY 45 74 40 74 / 30 20 10 20 DLN 51 77 49 79 / 30 30 30 20 HVR 60 82 55 84 / 60 30 30 10 LWT 56 80 52 80 / 40 30 30 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 13, 1:56 PM MDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 156 PM MDT WED JUL 13 2011 MTZ009>013-044>047-049>051-053>055-142000- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE REGION. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-015-048-052-142000- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-JEFFERSON- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 639 IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR BEAVERHEAD...MADISON...JEFFERSON...BROADWATER COUNTIES. WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL...HAIL AND GUSTY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 3:51 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 351 PM MDT WED JUL 13 2011 MTZ012-014-132230- CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT- 351 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEWIS AND CLARK AND CENTRAL CASCADE COUNTIES UNTIL 430 PM MDT... AT 349 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTH OF CASCADE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CASCADE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4740 11160 4729 11127 4695 11160 4703 11183 TIME...MOT...LOC 2151Z 208DEG 15KT 4707 11165 GUSTAFSON
Special weather statement, Jul 13, 4:06 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 406 PM MDT WED JUL 13 2011 MTZ044-045-132245- LIBERTY MT-TOOLE MT- 406 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOLE AND NORTHWESTERN LIBERTY COUNTIES UNTIL 445 PM MDT... AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF KEVIN...OR 16 MILES NORTH OF SHELBY...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITLASH. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4898 11122 4869 11116 4862 11188 4887 11195 TIME...MOT...LOC 2206Z 257DEG 25KT 4873 11177 GUSTAFSON
Local storm report, Jul 13, 4:14 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
414 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 10 N HELENA 46.74N 112.04W
07/13/2011 E1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL REPORTED 10 MILES NORTH OF
HELENA ON THE NORTH HILL. HAIL SIZE IS ONE HALF INCH TO
ONE INCH IN DIAMETER. STILL HAILING NOW.
&&
COULSTONLocal storm report, Jul 13, 4:22 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
422 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL OILMONT 48.74N 111.84W
07/13/2011 M1.00 INCH TOOLE MT PUBLIC
ONE HALF TO ONE INCH DIAMETER HAIL REPORTED BEGINNING
AT 410 PM MDT. STEADY HALF INCH DIAMETER HAIL AT REPORT
TIME OF 415 PM MDT. REPORT IS FROM JUST NORTH OF
OILMONT.
&&
COULSTONLocal storm report, Jul 13, 4:33 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL OILMONT 48.74N 111.84W
07/13/2011 M1.00 INCH TOOLE MT PUBLIC
ONE HALF TO ONE INCH DIAMETER HAIL REPORTED BEGINNING
AT 410 PM MDT. STEADY HALF INCH DIAMETER HAIL AT REPORT
TIME OF 415 PM MDT. REPORT IS FROM JUST NORTH OF
OILMONT. ALSO...0.50 INCHES OF RAIN HAVE FALLEN IN THE
LAST 10 MINUTES OR SO.
&&
CORRECTED REMARKS
COULSTONSpecial weather statement, Jul 13, 4:36 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 436 PM MDT WED JUL 13 2011 MTZ012-013-050-132315- CASCADE MT-CHOUTEAU MT-JUDITH BASIN MT- 436 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JUDITH BASIN... SOUTHERN CHOUTEAU AND EASTERN CASCADE COUNTIES UNTIL 515 PM MDT... AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF GEYSER...OR 25 MILES WEST OF STANFORD...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OFEXTREME EASTERN CASCADE...EXTREME NORTHWESTERN JUDITH BASIN AND EXTREME SOUTHERN CHOUTEAU COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4763 11071 4752 11028 4717 11064 4724 11089 TIME...MOT...LOC 2236Z 206DEG 23KT 4730 11071 GUSTAFSON
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:48 PM MDT | Special Weather Statement | TFX | Blaine | 57 min |
| Jul 12, 7:15 PM MDT | Special Weather Statement | TFX | Hill | 45 min |
| Jul 12, 7:39 PM MDT | Special Weather Statement | TFX | Hill | 51 min |
| Jul 12, 8:23 PM MDT | Special Weather Statement | TFX | Beaverhead | 37 min |
| Jul 13, 12:26 AM MDT | Special Weather Statement | TFX | Fergus | 49 min |
| Jul 13, 1:06 PM MDT | Special Weather Statement | TFX | Teton | 39 min |
| Jul 13, 1:28 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 62 min |
| Jul 13, 1:33 PM MDT | Flash Flood Watch | TFX | 10 hr | |
| Jul 13, 1:38 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 35 min |
| Jul 13, 2:18 PM MDT | Special Weather Statement | TFX | Glacier | 42 min |
| Jul 13, 2:25 PM MDT | Special Weather Statement | TFX | Teton | 50 min |
| Jul 13, 2:27 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 48 min |
| Jul 13, 2:32 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 18 min |
| Jul 13, 2:40 PM MDT | Special Weather Statement | TFX | Cascade | 50 min |
| Jul 13, 2:42 PM MDT | Special Weather Statement | TFX | 48 min | |
| Jul 13, 2:51 PM MDT | Special Weather Statement | TFX | Glacier | 39 min |
| Jul 13, 3:02 PM MDT | Severe Thunderstorm Warning | TFX | Glacier | 43 min |
| Jul 13, 3:32 PM MDT | Special Weather Statement | TFX | Judith Basin | 43 min |
| Jul 13, 3:32 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 43 min |
| Jul 13, 3:47 PM MDT | Flash Flood Warning | TFX | Judith Basin | 3 hr |
| Jul 13, 3:51 PM MDT | Special Weather Statement | TFX | Cascade | 39 min |
| Jul 13, 3:56 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 49 min |
| Jul 13, 4:06 PM MDT | Special Weather Statement | TFX | Toole | 39 min |
| Jul 13, 4:08 PM MDT | Severe Thunderstorm Warning | TFX | Liberty, Toole | 52 min |
| Jul 13, 4:11 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 49 min |
| Jul 13, 4:36 PM MDT | Special Weather Statement | TFX | Judith Basin | 39 min |
| Jul 13, 4:55 PM MDT | Special Weather Statement | TFX | Fergus | 65 min |
| Jul 13, 5:00 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin | 45 min |
| Jul 13, 5:16 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 44 min |
| Jul 13, 5:27 PM MDT | Areal Flood Advisory | TFX | Jefferson, Lewis and Clark | 2 hr |
| Jul 13, 5:38 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 52 min |
| Jul 13, 5:39 PM MDT | Special Weather Statement | TFX | Blaine | 51 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.